# SDR P5CA2016051000104

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 65,707 hours, 10,854 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1900, LBL 41, FLOOR STRUCTURE FOUND CRACK.  AFT CARGO COMPARTMENT BS 1900, LBL 39 TO LT OTBD FLOORBEAM UPPER CAP IS REPAIRED IAW SRM 53-60-07-2R, REPAIR 6 FIG 201, DETAIL I.   ADJACENT INTERCOSTAL IS REPAIRED IAW SRM 51-70-12-06-0.
